# SDR SWAA2022081536630

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP AT STA. 872 HAS CORROSION AT FASTENER HOLE. / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED AFT CARGO FLOOR PANEL SPLICE STRAP AT STA. 872 PER AMM 25-52-10/401;[03] C/W INSPECTION.
